# SDR SWAA2022101459890

- Difficulty date: October 14, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 47,806 hours, 28,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Loose
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY HANDLE LOOSE / [01] TIGHTENDED FWD ENTRY DOOR EMERGENCY HANDLE PER AMM 25-21-31-420-802 STEP 3B(6);[02] VERIFIED CORRECTIVE ACTION #1
